Please use this identifier to cite or link to this item:
Type: Artigo de periódico
Title: A Unified Theory For Construction Of Arbitrary Speeds (o ≤ υ< ∞) Solutions Of The Relativistic Wave Equations
Author: Rodrjgues Jr. W.A.
Maiorino J.E.
Abstract: Representing the relativistic physical fields as sections of the Clifford Bundle (or of the Spin-Clifford Bundle) of Minkowski spacetime we show that all the relativistic wave equations satisfied by these fields possess solutions traveling with arbitrary speeds o ≤ υ < ∞. By giving rigorous mathematical definitions of reference frames and of the Principle of Relativity (PR) we prove that physical realizations of the υ > 1 solutions of, e.g., the Maxwell equations imply in a breakdown of the PR, but in no contradiction at all with known physical facts. © VSP 1996.
Citation: Random Operators And Stochastic Equations. , v. 4, n. 4, p. 355 - 400, 1996.
Rights: fechado
Date Issue: 1996
Appears in Collections:Unicamp - Artigos e Outros Documentos

Files in This Item:
File Description SizeFormat 
2-s2.0-0038566159.pdf548.83 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.